MathSciNet Relay Station
MathSciNet bibliographic data
MR412190 14F05 (14C10)
Baum, Paul; Fulton, William; MacPherson, Robert Riemann-Roch for singular varieties. Inst. Hautes Études Sci. Publ. Math. No. 45 (1975), 101–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement